RELEASE IN PART B5.B6

B5

From:

H <hrod17@clintonemail.com>

Sent:

Monday, May 28, 2012 2:19 PM 'ValmoroLj@state.gov'

To: Cc:

Huma Abedin; 'hanleymr@state.gov'

Subject

Re: Schedule

I'd like to do the

sometime btw 12:40-1:40 in case I want to stay longer at WH.

Are we set w Barbara at 7 and Isabelle at 7:30?

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]

Sent: Monday, May 28, 2012 02:08 PM

To: H

Cc: Huma Abedin; Valmoro, Lona J < ValmoroLJ@state.gov>; Hanley, Monica R < HanleyMR@state.gov>

Subject: Schedule

MS, please find a final draft for tomorrow. Thank you!

7:30 am

PHONE CALL W/JORDANIAN FM NASSER JUDEH

Private Residence

Note: Ops will connect the call to the residence.

8:25 am

DEPART Private Residence En route State Department

[drive time: 10 minutes]

8:35 am

ARRIVE State Department

8:35 am

PRESIDENTIAL DAILY BRIEFING

8:40 am

Secretary's Office

8:45 am

DAILY SENIOR STAFF MEETING

9:15 am

Secretary's Conference Room

9:15 am

"MONDAY" MEETING w/ASSISTANT SECRETARIES

10:00 am

Principals Conference Room 7516

10:00 am

FLAG CEREMONY FOR NEA ASSISTANT SECRETARY JEFF

10:15 am

FELTMAN

Deputy Secretary's Outer Office

Contact: Julie Sawyer Office 202-647-8690

Staff: Claire

Call Time: 10:00am-10:15am

CLOSED PRESS (State Department photographer)

Note: Approximately 10 persons expected including Feltman Family.

HRC to present Distinguished Service Award and Medal.

10:15 am

GROUP PHOTO w/VISITING MIDDLE EAST DEMOCRACY

10:20 am

ACTIVISTS

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05797619 Date: 02/13/2016

Treaty Room Contact: Charles Kiamie (NEA) Tel. 6-8841, Staff: Claire

CAMERA SPRAY

Note: No interpretation; NEA Acting Deputy Assistant Secretary Thomas Vajda, DRL Deputy Assistant Secretary Kathleen Fitzpatrick, and NEA Charles Kiamie to attend.

Syracuse University Participants:

Ibrahim Yousif Shebani (Libya)

Nivin Safwat AbdelMeguid (Egypt)

Ayman Abusamra (Gaza) Raghda Abushahla (Gaza)

Muna Abbas Ali AlBuloushi (Kuwait)

Shadin Hamaideh (Jordan) Reem Yousuf AlHarami (Qatar) Shadha Hussein Al-Harazi (Yemen) Abdullah M. Al-Riyami (Oman)

Rida Anabosi (Israel) Syrine Ayadi (Tunisia) Emna Ben Yedder (Tunisia)

Samah Elmeri (Libya)

Dala Misbah Ghandour (Lebanon) Hachelaf AbdelHakim (Algeria) Mirelle Karam Halim (Egypt) Mohammed Masbah (Morocco) Hussein Jasim Mohamed (Iraq) Salma Nazzal (West Bank) Joumana Seif (Syria)

10:25 am PRE-BRIEF FOR TAPED INTERVIEWS

10:30 am Secretary's Outer Office

10:30 am TAPED ON-CAMERA INTERVIEW w/DONNA ZACCARO ULLMAN

11:00 am FOR "PAVING THE WAY: THE LIFE AND IMPACT OF GERALDINE FERRARO"

> James Madison Room. 8th Floor Contact/Staff: Philippe Reines

Note: Interview expected to be 15-20 minutes in length.

11:00 am TAPED ON-CAMERA INTERVIEW W/BRETT LOTREIT FOR THE 11:30 am

HISTORY CHANNEL'S DOCUMENTARY ON NELSON MANDELA,

"MIRACE UNDER AFRICAN SKIES" James Monroe Room, 8th Floor

Contact/Staff: Philippe Reines

Note: Interview expected to be 20 minutes in length.

TAPED ON-CAMERA INTERVIEW W/SUE SUMMERS FOR HBO/BBC'S 11:30 am

12:00 pm **DOCUMENTARY ON AUNG SAN SUU KYI**

Benjamin Franklin Room, 8th Floor Contact/Staff: Philippe Reines

Note: Interview expected to be 20 minutes in length.

12:00 pm TAPE ON-CAMERA INTERVIEW w/GREG BARKER FOR HBO'S

12:30 pm **DOCUMENTARY ON PETER BERGEN'S "MANHUNT"**

Jefferson Room, 8th Floor

Contact/Staff: Philippe Reines

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05797619 Date: 02/13/2016

B6

Thomas

	Note: Interview expected to be 20 minutes in length.		
12:30 pm 12:40 pm	VIDEOS Marshall Room, 7 th Floor Contact/Staff: Case Button (S/P) Tel. 7-9943		
	- Vital Voices's Annual Dinner		
	- 9/11 Video Honoring the Workers of Ground Zero		İ
12:40 pm 1:40 pm	OFFICE TIME Secretary's Office		
1:40 pm -2:00 pm	MEETING w/SPEECH TEAM Secretary's Outer Office		
2:00 pm 2:20 pm	MEETING w/MRS. JUDY GROSS Secretary's Outer Office Contacts: Cari Enav (WHA) Tel. 7-7480 Veronica Scarborough (WHA) Tel. 7-7050 George Ward (WHA) Tel. 7-8764; Cell CLOSED PRESS		В6
	Note: WHA to greet and escort.		1
	Staff: S Staff Cheryl Mills P Under Secretary Wendy Sherman WHA Assistant Secretary Roberta Jacobson WHA Acting Deputy Assistant Secretary Peter Brennan CA Deputy Assistant Secretary Jim Pettit		
	Participants: Mrs. Judy Gross Peter Kahn, Attorney		
2:35 pm	DEPART State Department En route White House [drive time: 5 minutes]		
2:40 pm	ARRIVE White House		
2:45 pm 3:15 pm	WEEKLY MEETING w/POTUS Oval Office		
0.10 pm	Contact: Jessica Wright Office CLOSED PRESS	E	36
3:20 pm 4:20 pm	POTUS PRESENTATION OF PRESIDENTIAL MEDAL OF FREEDOM East Room Contact: Claudia McNamara (WH Social Office) Tel Call Time: 3:00pm-4:20pm OPEN PRESS		В6
Grand Foye	Note: Approximately 200 guests; reception to follow at approximately 4:20pm er and State Dining Room.	in the	
4:25 pm	DEPART White House En route State Department [drive time: 5 minutes]		,
4:30 pm	ARRIVE State Department	·	
5:00 pm	Secretary's Outer Office	В	5

UNCLASSIFIED U.S. Department of State Case No. F-2014-20439 Doc No. C05797619 Date: 02/13/2016

5:30 pm

Secretary's Outer Office

5:35 pm

DEPART State Department

En route White House [drive time: 5 minutes]

5:40 pm

ARRIVE White House

5:45 pm

7:15 pm

Contact: Joan Perkins (S/ES) Tel. 7-9936

CLOSED PRESS

7:20 pm

DEPART White House

En route Private Residence

[drive time: 15 minutes]

7:35 pm

ARRIVE Private Residence

HRC RON

Washington, DC

WJC RON

Chappaqua, NY

Weather:

Washington, DC: Thundershowers, 86/73.

Lona Valmoro

Special Assistant to Secretary Hillary Rodham Clinton

(202) 647-9071 (direct)

B5